# SDR ASMF200709005

- Difficulty date: September 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- Aircraft time: 49,078 hours, 33,284 cycles
- Engine: Pwa JT8D*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring
- Part number: 49640741
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 60 KNOTS, DURING TAKEOFF RUN THE STEERING CONTROL WAS INOPERATIVE. AT PLATFORM MAINTENANCE PERSONNEL PERFORMED OPERATIONAL TEST OF THE STEERING CONTROL AND RUDDER MOVEMENT RESULTED CORRECT, SO AIRPLANE WAS SENT TO THE HANGAR AND DURING THE OVERNIGHT CHECK THE CENTERING SPRING OF PEDAL STEERING OVERRIDE MECHANISM WAS FOUND BROKEN, SO IT WAS REPLACED IAW MM 32-51-00 AND TESTED  IAW MM 32-52-00, ALL CORRECT.
